MAUDE Adverse Event Report: ETHICON INC. GYNECARE INTERCEED 3INX4IN; BARRIER, ABSORBABLE, ADHESION

ETHICON INC. GYNECARE INTERCEED 3INX4IN; BARRIER, ABSORBABLE, ADHESION
Model Number 4350
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Photo analysis summary: four pictures were received for evaluation.Upon to visual inspection of the pictures the following could be noted: first picture: an overwrap packet identified with lot # qbb2061 and exp date on 2024-07-31 was observed with a blue note stick without print information.The blue note stick is not coming from our process because the design is not used during the manufacturing process.The barcodes were scanned in a qr and the results obtained from the packaging is consistent with the lot number.(01107050310053961724073110qbb2061).Second picture: a sealed box identified with product code 4350, lot # qbb2061 and exp date 2024-07-31 the barcodes were scanned in a qr and the results obtained from the packaging is consistent with the lot number (01207050310053931724073110qbb2061).Third picture: a sealed box identified with product code 4350, lot # qbb2061, the picture shows a comparison of two labels, one of them is reversed, on the label adherence to box the information is not clear when the picture is visually inspected.Fourth picture: a foil packet identified with product code 4350, gynecare interceed, the design of printing foil of the suspected product seems to be the same, however, the picture is blurry.No conclusion could be reached as on what caused the reported complaint since device was not returned for analysis.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that suspected product was noted on (b)(6) 2020 and was received from an unknown supplier.After comparison with authorized goods, differences were identified on the label printing, label position, barcode and primary wrap.A blue note stick was also found on the individual piece as well.There was no patient involvement.

Brand Name
GYNECARE INTERCEED 3INX4IN
Common Device Name
BARRIER, ABSORBABLE, ADHESION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10878112
Report Number2210968-2020-09169
Device Sequence Number4329555
Product Code MCN
UDI-Device Identifier10705031005396
UDI-Public10705031005396
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number4350
Device Catalogue Number4350
Device Lot NumberQBB2061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/20/2020
Patient Sequence Number1